Skip to main content

Outage notice:

We have restored nearly all systems affected by the global information outage, and welcome patients to visit our Patient Service Centers. To reschedule a missed appointment, please visit our online scheduling site.   

Hide

Toxic Epidermal Necrolysis-Like Linear IgA Bullous Dermatosis as a Manifestation of Multiple Drug Hypersensitivity in the Setting of Drug Reaction With Eosinophilia and Systemic Symptoms

Toxic Epidermal Necrolysis-Like Linear IgA Bullous Dermatosis as a Manifestation of Multiple Drug Hypersensitivity in the Setting of Drug Reaction With Eosinophilia and Systemic Symptoms

Authors: Stratman S, Zhou L, Kim RH, Phelps RG, Glickman J, Mikhaylov D, Wu J, El-Kashlan N, Rivera-Oyola R, Adalsteinsson JA, Levoska MA, Gulati N

Citation: JAAD Case Rep. 2024 Apr 27;49:36-39. doi: 10.1016/j.jdcr.2024.04.028. eCollection 2024 Jul.

Specialties: Dermatology, Immunology, Toxicology

Disclaimer: One or more of the authors of this publication were employed at the time by DermPath Diagnostics, a subsidiary of Quest Diagnostics.